S-rings over loops, right mapping groups and transversals in permutation groups

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)433-443
Number of pages11
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume89
Issue number3
DOIs
StatePublished - Jan 1 1981

Fingerprint

Transversals
Permutation group
Ring

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{e4e1f45301ba425cbf57b27cbf4bde49,
title = "S-rings over loops, right mapping groups and transversals in permutation groups",
author = "Johnson, {K. W.}",
year = "1981",
month = "1",
day = "1",
doi = "10.1017/S0305004100058345",
language = "English (US)",
volume = "89",
pages = "433--443",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - S-rings over loops, right mapping groups and transversals in permutation groups

AU - Johnson, K. W.

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974327648&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974327648&partnerID=8YFLogxK

U2 - 10.1017/S0305004100058345

DO - 10.1017/S0305004100058345

M3 - Article

AN - SCOPUS:84974327648

VL - 89

SP - 433

EP - 443

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -